# SDR DALA107779865

- Difficulty date: April 13, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 73,426 hours, 70,244 cycles
- Engine: Pwa JT8D1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRIOR TO FLIGHT, THE FLIGHT CREW FOUND THAT THE EMERGENCY LIGHTS IN THE FLIGHT DECK AND GALLEY WOULD NOT ILLUMINATE WHEN THE EMERGENCY LIGHTS SWITCH WAS PLACED IN THE ON POSITION. MX REPLACED THE BATTERIES IN BATTERY PACK B5-23 AND THE SYS OPERATED NORMALLY THEREAFTER.
